# SDR FDEA202102170385

- Difficulty date: February 17, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T2800275
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, FIXED LEADING EDGE SKIN IS CRACKED @ FASTENER HOLE @ OSS 665 REPAIRED LEADING EDGE SKIN IAW B767 SRM 57-41-01-2R, FIGURE 201
